# SDR AWXA200700275

- Difficulty date: January 19, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65458076
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND R1 DOOR CUT OUT FORWARD UPPER FRAME CRACKED, BS 294, S8L - S10L.  REPLACED R1 DOOR CUT OUT FORWARD UPPER FRAME, BS 294, S8L - S10L IAW B737-300 SRM 51-40-02.
